(TE)-structures over the irreducible 2-dimensional globally nilpotent F-manifold germ

David, Liana ; Hertling, Claus

URL: http://imar.ro/journals/Revue_Mathematique/pdfs/20...
Additional URL: http://imar.ro/journals/Revue_Mathematique/php/202...
Document Type: Article
Year of publication: 2020
The title of a journal, publication series: Revue Roumaine de mathématiques pures et appliquées = Romanian Journal of Pure and Applied Mathematics
Volume: 65
Issue number: 3. Special issue dedicated to Professor Vasile Brînzănescu on his 75th birthday
Page range: 235-284
Place of publication: Bucarest
Publishing house: Ed. Academiei Române
ISSN: 0035-3965
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Algebraische Geometrie (Hertling 2005-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item